HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 337


:
SearchDetail

Previous page 1 2 3 4 5 6 7 8 9 10 11 Next page 

41 Note on the number of semistar operations, XIV / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2008 Mathematical journal of Ibaraki University Vol.40 p.11-17 雑誌掲載論文
42 Kronecker function rings of semistar operations on semigroups, II / OKABE, Akira / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2008 Mathematical journal of Ibaraki University Vol.40 p.1-10 雑誌掲載論文
43 On characterizations of a Prufer domain / OKABE, Akira / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2007 Mathematical journal of Ibaraki University no.39 p.1-10 雑誌掲載論文
44 Note on the number of semistar operations, XI / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2007 Mathematical journal of Ibaraki University no.39 p.11-22 雑誌掲載論文
45 Note on the number of semistar operations, X / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2006 Mathematical Journal of Ibaraki University Vol.38 p.1-19 雑誌掲載論文
46 Erratum to: “Structures of flat piecewise Riemannian 2-polyhedra” / OHTSUKA, Fumiko -- Faculty of Science, Ibaraki University2005 Mathematical Journal of Ibaraki University Vol.37 p.107-114 雑誌掲載論文
47 Caloric morphisms with respect to radial metrics on semi-euclidean spaces / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2005 Mathematical Journal of Ibaraki University Vol.37 p.81-103 雑誌掲載論文
48 Erratum to:“Structures of flat piecewise Riemannian 2-polyhedra” / OHTSUKA, Fumiko -- Faculty of Science, Ibaraki University2005 Mathematical Journal of Ibaraki University Vol.37 p.105-105 雑誌掲載論文
49 Note on the number of semistar operations, VIII / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2005 Mathematical Journal of Ibaraki University Vol.37 p.53-79 雑誌掲載論文
50 On generalized Kronecker function rings / OKABE, Akira -- Faculty of Science, Ibaraki University2005 Mathematical Journal of Ibaraki University Vol.37 p.1-22 雑誌掲載論文

Previous page 1 2 3 4 5 6 7 8 9 10 11 Next page